Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 2, Issue 3


Stability of the solution to inverse obstacle scattering problem

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1994.2.3.269

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 2, Issue 3, Pages 269–275, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1994.2.3.269.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A.L. Bukhgeim, J. Cheng, and M. Yamamoto
Journal of Mathematical Analysis and Applications, 2000, Volume 242, Number 1, Page 57
A L Bukhgeim, J Cheng, and M Yamamoto
Inverse Problems, 1999, Volume 15, Number 4, Page 1021
A. G. Ramm and Semion Gutman
Acta Mathematicae Applicatae Sinica, English Series, 2005, Volume 21, Number 3, Page 399

Comments (0)

Please log in or register to comment.
Log in